# SDR SWIA2020090952377

- Difficulty date: August 11, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FRAME FS 364.00 FOUND STR 24R TO BE CRACKED.  C-CHECK RO 9/5/2020.  REPAIRED FS 364.00 STR 24R, IAW CRJ 200 SRM PARAGRAPH 5 STEPS 1 THRU 17.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
